MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE TEMPERATURE-SENSING PEDIATRIC FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE TEMPERATURE-SENSING PEDIATRIC FOLEY CATHETER
Catalog Number 119108
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during pretest the balloon did not inflate.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during pretest the balloon did not inflate.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.Root cause could not be identified.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be ¿poor inflation lumen coverage".However, there was insufficient information to confirm this potential root cause.The device history record review could not be performed without a lot number.The instructions for use were found adequate and state the following: "this temperature foley catheter is mr conditional.A patient with this device may be safely scanned under certain conditions.Failure to follow these conditions may result in serious injury to the patient.Special instructions: the position of the wire of the temperature sensing foley catheter has an important effect on the amount of heat that may develop during an mri examination.Accordingly, the temperature sensing foley catheter must be positioned in a straight configuration down the center of the patient table (i.E.Down the center of the mri system without any loop) without contacting the patient in order to endure patient safety.This product should never be connected to the temperature monitor or connected to a cable during an mri procedure.Failure to follow this guideline may result in serious injury to the patient.It is important to closely follow these specific conditions that have been determined to permit the examination to be conducted safely.Any deviation may result in serious injury to the patient.Additional safety instructions include the following.1.Remove all electrically conductive material from the bore of the mr system that is not required for the mri examination (i.E.Unused surface coils, cables, etc) 2.Keep electrically conductive material that must remain in the bore of the mr system from directly contacting the patient by placing insulating material such as foam rubber padding between the conductive material and the patient.3.Position the temperature sensing foley catheter in a straight configuration down the center of the patient table to prevent cross points and conductive coils or loops.4.The wire and connector of the temperature sensing foley catheter should not be in direct contact with the patient during the mri examination.Position of the temperature sensing foley catheter appropriately and add insulating material such as foam rubber padding, accordingly." udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® ALL-SILICONE TEMPERATURE-SENSING PEDIATRIC FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19826245
Report Number1018233-2024-04480
Device Sequence Number8680041
Product Code EZL
UDI-Device Identifier00801741045998
UDI-Public(01)00801741045998
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown